I was recently diagnosed with low vasopressin and my endocrinologist put me on pill form .1 desopressin a day. That was one week ago. It doesn't seem to be having any effect. My doctor said I should notice a change pretty quick... but I suspect he isn't as informed as he presents himself. I would appreciate any feedback. Also, both he and my GP seem to think I am "creating" my problem by drinking too much fluid. Anyone else heard that?
The drug desopressin also know as ddavp comes in three forms.
First, as a pill form. Second, as a nasal spray. Lastly, ddavp comes in an IV solution.
If you are taking it as a pill by mouth the medication should work within an hour.
Because you mentioned "fluids" I assume you have been prescribed desopressin for diabetes insipidus?
This ddavp should of limited the amount of times you had to urinate daily.
If it's not working then maybe you need a stronger dose or ask your doctor if you could take it by nasal spray instead.
In the past when I have taken the medication I have found the spray quicker and more effective.
Lastly, it's important to note that the nasal spray foam of ddavp must be refrigerated.
Hope all goes well!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 16 Mar 2012 • 4 answers
Posted 5 Jan 2015 • 1 answer
Posted 17 Apr 2016 • 0 answers
Posted 4 Aug 2016 • 2 answers
Posted 20 Jan 2017 • 1 answer